# SDR R61A201402230291

- Difficulty date: February 23, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 25,031 hours, 18,749 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 14C1624A
- Condition: Corroded
- Location: Rt Wing Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT WING FUEL LINE UNDER PANEL 621BB CLAMP HAS CORROSION.  MX R & R RIGHT WING FUEL LINE IAW AMM 200-10-13.
